Hi , Welcome to HealthcareMagic Forum.
No, Excedrin is not known to cause Erectile Dysfunction. How old are you? If you have this problem, you should get yourself examined by a Physician to rule out if you have Hypertension or Diabetes Mellitus.
Wish you Good Health.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Nineteen year old homosexual male with partner of one plus years. Recent times have had erectile dysfunction , possible causes, minor depression, slight curvature of penis downward weighing it down , can t maintain erection for very long, in sexual intercourse if stimulation is not present for a couple of seconds, the erection goes and can t come back. I also have a varicocele . And also my partner is slightly overweight which i don t like and can t really explain it to him otherwise it s a huge argument most probably and i get severely depressed. Any help please?
hi sir i am married 24 yers old when i want to do sex with my wife my penis will get hard but when i want to insert in her vegina it is becoming small and luss i am not able put inside its becomeing small in 3-4 min before there was no problem i doing good now this problem i am facing from past 6 monts pls help me
hiii docter,im suffering with impotence and l4,l5 disc bulge ..in sensitive penis can i know how to cure that and i have phleboliths ..im 23 of age,75 of wt and suffering with above symptoms for last one year .my ultra sound scan are clear showing no bad signs . then wats mistake in me .
my boyfriend is having some impotence problems; he is on medication for diabeties, and is on the HCG injections for weight loss. Could these factors cause impotence or temporary impotence - it isn't all the time, but enough that he is frustrated and embarassed.
i am 25 yr old ,male,i feel depressed because of fear of IMPOTENCE..reason being Two STREAMS of URINE,DHAT problem,leftward bent in PENIS,TESTIS level differences,ITCHING in PENIS nowadays,feeling lethargic,back-pain. I am undergoing treatment for depression,high B.P. and counseling to get away my habits of watching BLUE films.
Hi I’ve been smoking for quite a while now, started around 4 months ago I’m not heavy smoker, but I’ve recently noticed that I have this cough that won’t go away comes at night usually. I’ve also noticed that I don’t get erect easily anymore. I...
my husband was sick 4 weeks ago used nasal decongestant. prior to use no problems ever with impotence now the last 4 weeks not able to get erect. said the urge to want to have sex is there but nothing happens. could the use of the nasal decongestant have caused this . now he has had trouble in the past with his prostate and used the beta prostate natural supplement. but this didnt start til he got sick 4 weeks ago but the label stated do not use if trouble urinating do to enlarged prostate but he hadnt had trouble to my knowledge
Recently, I have become very anxious about my sexual performance (I am 71) that has had some negative results. I would like your opinion on certain herbal supplements that could relax/help me. I see, for example, these mentioned quite often:...